# SDR ASAA2020100433271

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 30,261 hours, 9,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS INTERIOR & EXTERIOR EMERGENCY LIGHTS INOPERABLE.  GROUNDED-YES.  REPLACED 2 EA BATTERY PACKS LOCATED AT AFT GALLEY CEILING AND APPROXIMATELY ROW 26 CEILING RT SIDE, REF B737-900 AMM 33-51-06.
